Chap Stick Forums

Recently active Chap Stick forums and community discussion threads. Post your question or story about Chap Stick and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
estra noreth and chapped lips

I started taking Estra/Noreth .5 one week ago. For the last three days my lips are very oddly chapped and chapstick does nothing for it. I never have had a problem with chapped lips. Now I'm in agony and applying chap stick every few minutes. Could this be a side effect? ## Hi Dana, How's it going? Sorry to hear about your problem with chapped lips. I had that same problem when I took Accutane, so I know how severe and bothersome it can be.. even when you keep applying more chap stick thinking it will help, but then it just dry's back up within a few minutes Lol. Based on my research though, dry/chapped lips aren't actually listed as a side effect of Estradiol / Norethindrone, but I did find "blistering or peeling of the skin" to be noted as a side effect on some...

1 REPLY Updated